RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kolpakov-Miroshnichenko, I Ya

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:275
Abstract pages:881
Full texts:293
References:83

http://www.mathnet.ru/eng/person19606
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/243579

Publications in Math-Net.Ru
1992
1. I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov, “Rationality construction of fields of invariants of some finite four-dimensional linear groups associated with Fano threefolds”, Mat. Zametki, 51:1 (1992),  114–117  mathnet  mathscinet  zmath; Math. Notes, 51:1 (1992), 74–76  isi
1991
2. I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov, “Rationality of fields of invariants of some four-dimensional linear groups, and an equivariant construction related to the Segre cubic”, Mat. Sb., 182:10 (1991),  1430–1445  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:1 (1993), 169–183  isi
1988
3. V. A. Alexeev, I. Ya. Kolpakov-Miroshnichenko, “On quotient surfaces of $P^2$ by a finite group”, Uspekhi Mat. Nauk, 43:5(263) (1988),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 207–208  isi
1987
4. I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov, “Rationality of the field of invariants of a faithful four-dimensional representation of the icosahedral group”, Mat. Zametki, 41:4 (1987),  479–483  mathnet  mathscinet  zmath; Math. Notes, 41:4 (1987), 270–272  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020